It is currently Sat Aug 19, 2017 7:30 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sat Aug 06, 2011 6:48 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 10, 2011 3:35 am
Posts: 91
I could use some advice as I am really not sure what is going on. I have been on 3 mg a day for two weeks, dosed at 1 mg 3x a day. I don't seem to be adjusting all that well to this dose. I still seem to be having some mild, but bothersome w/d symtpoms by mid-day before my second dose. I get shaky, anxious, and ringing in my ears. I was really hoping by now that my body would adjust to 3mg a day. I can tolerate it, so that is why I am reluctant to increase my dose, as tapering albeit over 7 -8 months is my goal... but I'm starting to wonder if I was too aggressive. My question is this: if I can hold out at 3 mg... even if it takes 2 more weeks or more... shouldn't my receptors start to calm down a bit... and down regulate to this dose? I'm really kind of perplexed? Any insight would be appreciated. I really don't want to increase but if I have to to get things to calm down and then decrease again I will... I just don't really know what do to. I do see my dr. next week, but he's kind of letting me decide, so to speak.
Hoping the "experts" here might have some insight.
Anita

_________________
Live like you mean it !


Top
 Profile  
 
 Post subject:
PostPosted: Sat Aug 06, 2011 8:40 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 06, 2009 4:12 pm
Posts: 78
Have you tried taking all 3 mgs at once? Did you go from 4 to 3 mgs? You have been experiencing this for 2 weeks, and it hasn't gotten any better? I would think that it will eventually go away, you have to adjust at some point, right? I wish I had more answers, I hope that you are successful in your taper.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 07, 2011 12:19 am 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 10, 2011 3:35 am
Posts: 91
I have only been on subox for one month total... and went pretty fast to 3mg... I haven't done the 3mg all at once... I really don't know what is going on... other than I probably went too fast but that was mostly cuz I was on such a low dose of opiates to begin with.... thanks for your input... I guess I'm still not clear as to how "uncomfortable" I should be. Just seems that by now at this dose my body would adjust.
Anita

_________________
Live like you mean it !


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Aug 07, 2011 12:57 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
You're probably under the "ceiling" dose of Suboxone now, I'm guessing that's why you're having to fight a bit harder to get through.

Give it time, you'll eventually get used to the 3mg dose.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 07, 2011 1:08 am 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 10, 2011 3:35 am
Posts: 91
Hey Romeo, thanks... that makes sense.
Thanks for your response.
Anita

_________________
Live like you mean it !


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 07, 2011 8:08 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
You should adjust to the dosage change soon. However, if you don't or if you want to slow things down a bit you could try this: Dose at 3 mg one day, 4 the next, then 3, then 4, etc etc. This might take care of your discomfort and once stabilized you'll be hopefully at a comfortable 3.5 mg. Just a thought. Some people taper like that and have really good success with it. Good luck and you can continue to use this thread to keep us posted on your taper if you'd like.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 07, 2011 8:49 am 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 10, 2011 3:35 am
Posts: 91
Ok Hatmaker.. I am on day 16 so I'll give it another week and see. And, I'll use this thread too, to document the taper. So appreciative for the help and support
Anita

_________________
Live like you mean it !


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group